MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM
Model Number TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed, since the affected device was returned for investigation.The device inspection revealed the following: a review of the device history for the reported lot did not indicate any abnormalities related to the reported event.A worldwide complaint database search found one other reported incident (s) for this product/lot combination since release for distribution, but the root cause could not be determined because of insufficient information.After a thorough investigation (returned device, device history record review, complaint history review), it appears that an initial intra-prosthetic conflict took place leading to the cup loosening.The most probable root cause of this event is a surgical technique error.
 
Event or Problem Description
It was reported that the patient underwent revison surgery following intra-prosthetic conflict, loosening, pain and metallosis.He had no trauma.He felt comfortable for the first couple of months and then became progressively painful.Patient expressed pain in hand around may time.Surgeon suspected cup loosening and decided to bring him back for a revision of cup and neck.Upon revision, a lot of metallosis within joint, small fragment of metal were noted, surgeon removed a lot of the black tissue and took specimens as various points.The cup and stem were well integrated into the bone however there was bone loss in both the proximal metacarpal and distal trapezium.The surgeon proceeded by removing all implants and black tissues.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23510762
Report Number3024706750-2025-00005
Device Sequence Number18577401
Product Code SFA
UDI-Device Identifier07640181160075
UDI-Public07640181160075
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberTOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM
Device Catalogue NumberCTO09
Device Lot Number4510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight76 KG